mental-health-icon
Getting stress out
I have been taking qutipin as per doctor advice As these tables cause side effect. So what can do avoid side effect
1540 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Meet your doctor to discuss in detail what the side effects that you face are.Your doctor may suggest some ways of coping or reducing these side effects. Alternatively you may want to talk to a counsellor who can also help you with coping skills.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.